# SDR ASAA2023050343099

- Difficulty date: May 3, 2023
- Submitted: May 4, 2023
- Operation: Air carrier
- Aircraft: N931AK
- Make and model: Boeing 737-9
- Aircraft serial: 43353
- Aircraft time: 4,910 hours, 1,435 cycles
- System (JASC): 7600 · Engine Controls
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

OVERHEAD AND MAINT LIGHT ILLUMINATED FOR A SHORT WHILE AFTER LANDING AND THEN WENT OUT. GROUNDED - YES. A/C LOGGED FAULT 32-62101 LEFT TRA SWITCH OPEN DURING LANDING. PERFORMED B737-9 IFIM 32-09-00-810-839, FAULT IS NOT ACTIVE. MAINT LT EXTINGUISHED.
